Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

New distortion theorems for functions of positive real part and applications to the partial sums of univalent convex functions


Author: S. D. Bernardi
Journal: Proc. Amer. Math. Soc. 45 (1974), 113-118
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9939-1974-0357755-9
MathSciNet review: 0357755
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: New distortion theorems are obtained for the class of functions $ p(z) = 1 + {c_n}{z^n} + \cdots (n \geq 1)$ which are analytic and Re$ p(z) > \alpha (0 \leq \alpha < 1)$ in the unit disk $ \vert z\vert < 1$. These are used to obtain new results regarding the partial sums of univalent convex functions.


References [Enhancements On Off] (What's this?)

  • [1] S. D. Bernardi, The radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 24 (1970), 312-318. MR 40 #4433. MR 0251202 (40:4433)
  • [2] -, Univalent convex maps of the unit disk. I, II, III, Notices Amer. Math. Soc. 17 (1970), 441, 566; ibid. 18 (1971), 640. Abstract #70T-B54; 70T-B77; 71T-B113.
  • [3] R. J. Libera, Some radius of convexity problems, Duke Math. J. 31 (1964), 143-158. MR 28 #4099. MR 0160890 (28:4099)
  • [4] T. H. MacGregor, The radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 14 (1963), 514-520. MR 26 #6388. MR 0148891 (26:6388)
  • [5] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 13, 640. MR 0045823 (13:640h)
  • [6] D. B. Shaffer, Distortion theorems for a special class of analytic functions, Notices Amer. Math. Soc. 19 (1972), A519. Abstract #72T-B152. MR 0315113 (47:3662)
  • [7] T. Sheil-Small, A note on the partial sums of convex schlicht functions, Bull. London Math. Soc. 2 (1970), 165-168. MR 42 #485. MR 0265576 (42:485)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0357755-9
Keywords: Univalent functions, convex functions, radius of starlikeness, functions with positive real part
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society